# SDR ASOA2014081511085

- Difficulty date: July 25, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 25,451 hours, 17,702 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-57-015 01 ON RT SIDE GO-NO-GO GAUGE GOES ALL THE WAY IN TOP AND BOTTOM HOLE LOCATIONS.  REPAIRED IAW REO 670-57-21-721.
